# SDR UPS802107

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 36429742
- Condition: Corroded
- Location: Fs 680-687
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND FS 680 TO FS 687, LONG 22R FRONT SPAR/WING SKIN SUPPORT FITTING HAS HEAVY CORROSION.  INSTALLED REPAIR IAW SRM  51-1-20D.
